# SDR DALA2024121111612

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME CLIP (ENGINE PYLON SUPPORT BULKHEAD) IN STA Y=1022 AT L7 LH. SUMMARY OF NRC 00536: FRAME CLIP (ENGINE PYLON SUPPORT BULKHEAD) IN STA Y=1022 AT L7 LH WAS REPAIRED PER ERA 622468-14 REV ORIGINAL. (LP #0703045)
